# SDR SWIA201333486

- Difficulty date: May 13, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 26,221 hours, 15,903 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD 2 LOW PRESSURE CAUTION PRESSURE WENT TO 0 ON FINAL.  REPLACED THE EDP AND THE ACMP IAW AMM.  REPLACED THE CASE DRAIN FILTERS AND THE ACMP PRESS MANIFOLD FILTER IAW AMM.
